Self-dual solutions of Yang-Mills theory on Euclidean AdS space


Creative Commons License

SARIOĞLU B. Ö., TEKİN B.

PHYSICAL REVIEW D, vol.79, no.10, 2009 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 79 Issue: 10
  • Publication Date: 2009
  • Doi Number: 10.1103/physrevd.79.104024
  • Journal Name: PHYSICAL REVIEW D
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Middle East Technical University Affiliated: Yes

Abstract

We find nontrivial, time-dependent solutions of the (anti) self-dual Yang-Mills equations in the four-dimensional Euclidean anti-de Sitter space. In contrast to the Euclidean flat space, the action depends on the moduli parameters and the charge can take any noninteger value.